# SDR RAIA00111013

- Difficulty date: November 18, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 6,532 hours, 5,609 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Part serial: A19759
- Condition: Failed
- Location: Tat
- Part time: 8,147 hours, 6,734 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5293-STL-NUMBER ONE TOTAL AIR TEMP FAILED DURING TAXI.  MAINTENANCE REMOVED AND REPLACED NR 1 TAT PROBE.
